# SDR DALA2015090205392

- Difficulty date: March 5, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 54,302 hours, 7,126 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND INSPECTION IAW AA 5716-01015, CRACKS WERE FOUND AT HOLE 'A' ON THE RT SIDE OF THE FUSELAGE AND HOLE 'B' AT THE LT INSPECTION AREA.  STEPPED REAM HOLES TO REMOVED DAMAGE, AND INSTALLED REPAIR BUSHING IAW ER/A 531922-14.
